# SDR AALA202405093235

- Difficulty date: May 2, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 65,806 hours, 38,620 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT EMERGENCY EXIT ECAM INFLIGHT.  FLIGHT CREW REPORTED THAT THE CABIN PRESSURE NORMAL.  : MAINTENANCE ACCOMPLISHED TSM 52-21-00-810-806-A AND COULD NOT CONFIRM FAULT, ALSO PERFORMED PRESSURIZATION AND OPERATIOANL CHECK PER AMM 05-53-00 AND COULD NOT DUPLICATE THE FAULT. MAINTENANCE CONFIRMED THAT THE PROXIMITY SWITCH ALIGNMENT AND CLEARANCE PER AMM 52-71-13 WITH NO DEFECTS NOTED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES OR FAULTS NOTED.** (CLOSED)
